Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Celiac Disease Pre-Diagnosis, Testing & Symptoms

138 138

If you haven't yet been diagnosed this is the place you can discuss your symptoms and any test results that may indicate that you might have the disease.

17,580 topics in this forum

    • 0 replies
    • 565 views
    • 5 replies
    • 943 views
  1. How Do I Get A Diagnosis?

    • 3 replies
    • 982 views

  2. Celiac.com Sponsor (A8):

    Celiac.com Sponsor (A8):


    • 1 reply
    • 836 views
    • 4 replies
    • 991 views
  3. Blood Test Cost

    • 3 replies
    • 7,105 views
  4. Had My Colonoscopy Today

    • 6 replies
    • 1,836 views
  5. Could I Be Gluten-Intolerant?

    • 3 replies
    • 1,780 views
    • 8 replies
    • 1,606 views
    • 2 replies
    • 1,008 views
    • 1 reply
    • 955 views
    • 7 replies
    • 1,428 views
  6. Need Some Help...

    • 4 replies
    • 831 views
  7. Eusophagitis And Gastritis?

    • 3 replies
    • 2,940 views
  8. How Do I Read Blood Test?

    • 2 replies
    • 3,229 views
    • 0 replies
    • 742 views
  9. Searching For Answers

    • 0 replies
    • 636 views
  10. Please Help ,Possible Celiacs?

    • 3 replies
    • 840 views
  11. Post Endoscopy, Severe Heartburn And Pain

    • 3 replies
    • 13,091 views
  12. Does Anyone Of This Sound Familiar?

    • 2 replies
    • 926 views
    • 11 replies
    • 21,102 views
    • 3 replies
    • 2,924 views
  13. Physical Smell When Glutened

    • 9 replies
    • 17,131 views
    • 5 replies
    • 1,624 views
  14. Genetic Testing

    • 4 replies
    • 1,827 views
138 138


  • Celiac.com Sponsor (A15-m):


  • Forum Discussions

    Hi Neytiri, The antidepressant medication I take. It causes nausea but it”s the only medication helping me right now and it dose not interfere with Platelets accounts. I am mentally exhausted from this. I am back now on celiac diet. I don’t have energy to do anything I keep drinking OJ to give little push. Good Lord! Thank you, Bouchra 
    Dear Bouchra, I have to tell you that one of the most common side effects of antidepressants is indeed nausea. It must be written within the leaflet. However, I still suggest you to discuss it with your doctor.
    For some a low FODMAP diet is the only way, in addition to their gluten-free diet: